# SDR CALA2025072106751

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 79,579 hours, 29,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1675 OPERATION TEST FAILED (REF. AAR NR 1000042537 ). REMOVED AND REPLACED EMERGENCY BATTERY PACK M1675 AT LH FWD ENTRY LOWERED CEILING PANEL IAW B737 AMM 33-51-06-960-805 OPS TEST GOOD.
